Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 126, NWS Gaylord, MI

December 22, 2011

NWS Gaylord, MI issued this small craft advisory at Dec 22, 2011, 8:57 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2011, 8:57 AM EST (13:57 UTC)
Expired
Dec 22, 2011, 10:59 PM EST
In force
14 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WHUS73 KAPX 221357
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
857 AM EST THU DEC 22 2011

LSZ321-322-222200-
/O.NEW.KAPX.SC.Y.0126.111222T1357Z-111222T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
857 AM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
754 
WHUS73 KAPX 221559
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1059 AM EST THU DEC 22 2011

LMZ323-342-344-345-222200-
/O.EXA.KAPX.SC.Y.0126.000000T0000Z-111222T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
1059 AM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-222200-
/O.CON.KAPX.SC.Y.0126.000000T0000Z-111222T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1059 AM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
655 
WHUS73 KAPX 222136
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
436 PM EST THU DEC 22 2011

LSZ321-322-230545-
/O.EXT.KAPX.SC.Y.0126.000000T0000Z-111223T0600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
436 PM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344-345-230545-
/O.EXT.KAPX.SC.Y.0126.000000T0000Z-111223T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
436 PM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
232 
WHUS73 KAPX 230359
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1059 PM EST THU DEC 22 2011

LMZ323-342-344-345-LSZ321-322-230500-
/O.CAN.KAPX.SC.Y.0126.000000T0000Z-111223T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1059 PM EST THU DEC 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 6:20 AM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 22, 6:20 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
620 AM EST THU DEC 22 2011

.SYNOPSIS.../ISSUED AT 355 AM/

A COLD FRONT WILL SLOWLY MOVE SOUTH ACROSS NORTHERN MICHIGAN TODAY.
THIS WILL BRING LIGHT SNOW...MAINLY THROUGH EARLY AFTERNOON...AND
MAINLY IN NORTHERN LOWER MICHIGAN. SOME LAKE EFFECT WILL DEVELOP
BEHIND THE FRONT THIS AFTERNOON...AND CONTINUE INTO TONIGHT...BEFORE
TAPERING. A FAST MOVING UPPER LEVEL DISTURBANCE WILL BRING ANOTHER
ROUND OF LIGHT SNOW TO MOST OF NORTHERN MICHIGAN FRIDAY EVENING.
AFTER THAT...OUR NEXT FOR SNOW WILL ARRIVE ON CHRISTMAS DAY.
THROUGHOUT ALL OF THIS...TEMPERATURES WILL REMAIN NEAR OR ABOVE
NORMAL.

JZ

&&

.SHORT TERM.../ISSUED AT 556 AM/...TODAY

UPDATE: HAVE THROWN IN A RAIN/SNOW MIX ALONG THE IMMEDIATE
LAKESHORES THIS MORNING PER OBS...WITH RUC FCST SOUNDINGS SUGGESTIVE
OF SFC-BASED MELTING LAYERS UP TO AROUND 1.5KFT. COMBINED WITH SFC
TEMPS INTO THE MIDDLE 30S...SHOULD CONTINUE TO SEE RAIN MIX IN WITH
THE SNOW RIGHT NEAR THE COAST GIVEN A WESTERLY WIND FLOW OFF LAKE
MICHIGAN. HAVE ALSO LOWERED FCST SNOW AMOUNTS A BIT AFTER 12Z...AND
SHIFTED AXIS OF "HEAVIEST" SNOW (STILL WELL UNDER AN INCH) SOUTHWARD
A BIT BETWEEN M-72 AND M-55 PER RADAR EXTRAPOLATION OF BEST FGEN
BANDING.

LAWRENCE

PREVIOUS DISCUSSION BELOW (ISSUED AT 355 AM):

PRIMARY FCST CONCERN THROUGH THE DAY COMES MAINLY THIS MORNING...IN
THE FORM OF TIMING/PLACEMENT OF FGEN-DRIVEN BAND OF MAINLY LIGHT
SNOW SLIDING THROUGH MAINLY NORTHERN LOWER MICHIGAN. EARLY MORNING
ANALYSIS SHOWS BROAD UPPER TROUGHING ACROSS THE UPPER MIDWEST...WITH
A SHARPER SOUTHERN STREAM WAVE LIFTING THROUGH THE SOUTHERN PLAINS.
TIGHTENING CONFLUENCE AXIS BETWEEN THESE TWO SYSTEM IS FORCING AN
INCREASED MID LEVEL FRONTOGENETIC RESPONSE IN A NARROW AXIS FROM
SOUTHERN NEBRASKA INTO NORTHERN MICHIGAN...WITH UPSTREAM OBS AND
RADAR IMAGERY SHOWING A GRADUALLY EXPANDING (ALBEIT RATHER NARROW)
CORRIDOR OF LIGHT SNOW ONGOING. CLOSER TO HOME...QUITE THE DRY WEDGE
TO OVERCOME PER 00Z APX/GRB RAOBS...THOUGH FGEN FORCING AND
ASSOCIATED GRADUAL MOISTENING FROM TOP DOWN IS WINNING THE BATTLE
WITH TIME.

EXPECT TO SEE THIS BAND OF LIGHT SNOW GRADUALLY WORK ITS WAY
SOUTHWARD THROUGH NORTHERN LOWER INTO MIDDAY...THOUGH WEAKENING
RATHER RAPIDLY WITH TIME BY 18Z AS CONFLUENCE/FGEN WANE
CONSIDERABLY. PER RADAR AND SHORT TERM GUIDANCE (RUC/HRRR/NAM)
TRENDS...STILL APPEAR THE "BEST" SNOWFALL WILL FALL BETWEEN ROUGHLY
M-32 AND M-72...WHERE PERHAPS AN INCH OR TWO WILL BE POSSIBLE AS
BEST MID LEVEL OMEGA BRIEFLY BISECTS A RATHER DEEP DGZ (I.E.
SLIGHTLY BETTER RATIOS). PROBABLY NOT LOOKING AT MUCH LEFT OF THIS
SNOW BAND AFTER 18Z...THOUGH THE CHANCES ARE NOT TOTALLY ZERO ACROSS
THE SOUTHERN COUNTIES...WHERE WILL MAINTAIN A SMALL CHANCE FOR SOME
LIGHTER SNOW SHOWERS. OTHERWISE...FOCUS SHIFTS TO LAKE EFFECT
POTENTIAL AS COLDER AIR GRADUALLY SEEPS INTO THE AREA...WITH H85
TEMPS SETTLING IN AROUND -13C ON LAKE SUPERIOR TO -10C OVER LAKE
MICHIGAN. MOISTURE PROFILES NOTHING TERRIBLY IMPRESSIVE IN EITHER
LOCATION...THOUGH OVERLAKE INSTABILITY AND THUS LAKE-INDUCED
BOUNDARY LAYER DEEPER ON LAKE SUPERIOR. HOWEVER...VEERING LOW LEVEL
FLOW PROFILES MORE NORTHERLY SUPPORT BEST CHANCES ONLY ACROSS FAR
NORTHWEST CHIPPEWA COUNTY WHERE WILL CARRY A LIKELY POP (WITH ACCUMS
LESS THAN AN INCH). FARTHER SOUTH...SIMILAR FLOW REGIME WILL GIVEN
AT LEAST A SMALL CHANCE FOR SOME LIGHT SNOW SHOWERS VICINITY OF
GRAND TRAVERSE BAY...THOUGH LESS THAN STELLAR INSTABILITY AND CLOUD
TOP TEMPS ONLY AROUND -10C JUST DON'T DO MUCH TO BOLSTER ANY
CONFIDENCE ABOUT A CHANCE POP. HIGH TEMPS TO REMAIN A FEW DEGREES
ABOVE NORMAL...WITH READINGS SLOWLY FALLING THROUGH THE AFTERNOON
AND EARLY EVENING.

LAWRENCE

&&

.LONG TERM.../ISSUED AT 355 AM/...TONIGHT AND BEYOND

RATHER ACTIVE NORTHERN GREAT LAKES WEATHER REGIME EXPECTED THROUGH
CHRISTMAS DAY...AND PERHAPS BEYOND...THOUGH WITH NO MAJOR WEATHER
SYSTEMS AFFECTING THE AREA. STILL...DOES APPEAR AT LEAST A FEW
CHANCES FOR ACCUMULATING SNOW WILL EXIST HEADING INTO CHRISTMAS DAY.
FOR TONIGHT...COLDEST OF THE AIR ARRIVES...WITH H85 TEMPS DIPPING
TOWARD -15C...ALL WHILE ELONGATED LOW LEVEL RIDGING ATTEMPTS TO
BUILD THROUGH THE REGION. WHILE SETUP FOR LAKE EFFECT FROM A LAKE
INSTABILITY STANDPOINT LOOKS GREAT...LACK OF DEEPER MOISTURE...LOW
INVERSION HEIGHTS...AND RATHER LIGHT (AND THUS MESOSCALE-DOMINATED)
BOUNDARY LAYER FLOW REGIME WILL NOT WORK IN OUR FAVOR. BUBBLE HIGH
SETUP INTO ONTARIO SHOULD SUPPORT A DECENT DRAINAGE FLOW LATER
TONIGHT...ACTING TO FORCE BEST POTENTIAL FOR LAKE SNOWS WEST OF
CHIPPEWA COUNTY...THOUGH PERHAPS SETTING UP A LOCALIZED STRONGER
CONVERGENCE AXIS SOMEWHERE JUST WEST OF WHITEFISH POINT. SAID
DRAINAGE FLOW MAY ALSO ACT TO KICK SOME LAKE SNOW SHOWERS DEEPER
INTO PORTIONS OF NORTHEAST LOWER FOR A TIME. BEST CHANCES FOR SNOW
SHOWERS ACTUALLY APPEAR TO BE IN THE VICINITY OF GRAND TRAVERSE
BAY...WHERE MEAN LOW LEVEL NORTH/NORTHEAST (020 DEGREES) FLOW IN
COMBINATION WITH LONGER FETCH AND POSSIBLY SOME LAKE SUPERIOR
CONNECTION MAY BRING A COUPLE INCHES...MOST LIKELY INTO LEELANAU/
NORTHERN GRAND TRAVERSE COUNTIES. AS FOR LOWS...SHOULD BE A COLD
NIGHT FOR AREAS ALONG AND EAST OF I-75 IN EASTERN UPPER WITH
DRAINAGE FLOW SETUP...AND COULD SEE SOME SINGLE DIGIT READINGS
ACROSS INTERIOR NORTHERN LOWER AS WELL...SHOULD CLOUDS CLEAR UNDER
NORTH FLOW REGIME.

LAKE SNOW SHOWERS SHOULD WIND DOWN FRIDAY MORNING WITH SHARPLY
BACKING LOW LEVEL FLOW AND LOSS OF OVERLAKE INSTABILITY PER QUICK
PUSH OF WARM ADVECTION IN ADVANCE OF SHARPENING UPPER WAVE CROSSING
WESTERN LAKE SUPERIOR. SAID WAVE STILL FCST TO DROP BASICALLY
OVERHEAD FRIDAY EVENING...WITH QUICK SHOT OF DEEP LAYER QG-UPWARD
FORCING AND STRONG ISENTROPIC UPGLIDE ACTING TO ADVANCE AN AXIS OF
SNOW THROUGH ALL OF EASTERN UPPER AND LIKELY MUCH OF NORTHERN LOWER.
WILL PROBABLY SEE A LAKE MICHIGAN CONTRIBUTION AS WELL AS MARGINAL
INSTABILITY REMAINS OUT AHEAD OF THIS FEATURE...AND WILL CONTINUE TO
PAINT A GENERAL 2 TO 3 INCHES FROM THE STRAITS ON NORTH...TAPERING
TO LESS THAN A HALF INCH SOUTH OF AN ALPENA TO CADILLAC LINE WITH
LACK OF LAKE HELP AND WHERE PRONOUNCED DRY WEDGE BELOW 750MB WILL
TAKE SOME TIME TO OVERCOME.

TRANSIENT LOW LEVEL SHORTWAVE RIDGING ARRIVING IN THE WAKE OF THIS
SYSTEM EARLY SATURDAY ALONG WITH STARK WARM ADVECTION OUT AHEAD OF
NEXT APPROACHING UPPER WAVE SHOULD END ANY THREAT FOR LAKE SNOW
SHOWERS BEHIND THE INITIAL DEPARTING SHORTWAVE. THIS UPPER WAVE
SATURDAY AFTERNOON REALLY DOESN'T HAVE MUCH TO WORK WITH IN TERMS OF
MOISTURE...SO PERHAPS JUST A BRIEF INCREASE IN CLOUDS. NEXT...WE SET
OUR EYES ON THE NEXT UPPER WAVE AMPLIFYING INTO THE REGION LATER
SATURDAY NIGHT...WHICH SHOULD BEGIN TO SPREAD SOME LIGHT SNOW ACROSS
THE CENTRAL/EASTERN U.P. UP THROUGH CHRISTMAS MORNING.

LAWRENCE

REST OF THE FORECAST...REASONABLY VIGOROUS SHORTWAVE WILL DIG ACROSS
THE FORECAST AREA ON XMAS MORNING. DELTA T/S OF 12/13C ARE MARGINAL
FOR ANY LAKE ENHANCEMENT FOR THE BULK OF THE EVENT...COLD ADVECTION
DEVELOPS IN THE AFTERNOON JUST ABOUT AS DEEP MOISTURE PULLS OUT.
BUT...WITH SLIGHTLY BETTER MODEL AGREEMENT IN TIMING THIS FEATURE
IN...WILL GO AHEAD AND BUMP POPS UP JUST A BIT. SYSTEM HAS DECENT
DYNAMICS BUT IS (LIKE ALL WAVES IN THIS TIGHTLY-PACKED WAVE TRAIN)
SOMEWHAT MOISTURE-DEFICIENT. WOULD LEAN TOWARD ACCUMS OF 2 INCHES OR
LESS...THOUGH WITH SOME LOW-END BLOWING-DRIFTING WITH DEVELOPING
GUSTY NW WINDS. ANY SNOW MAY BE ON THE SLOPPY SIDE EARLY NEAR THE
LAKE MI COAST. ANY LINGERING LAKE EFFECT EARLY XMAS NIGHT WILL
QUICKLY GET CRUSHED BY DEEP SUBSIDENCE/DRYING/WARMING.

WX SYSTEMS WILL CONTINUE TO COME FAST AND NOT-AT-ALL-FURIOUS IN
RAPID WNW FLOW ALOFT. HOWEVER...MODEL TIMING DIFFERENCES ARE GROWING
WITH TIME...AND DON/T HAVE MUCH CONFIDENCE IN ANY ONE SOLUTION. BUT
EVEN THE FAST GFS WOULD ALLOW FOR A DRY/MILD MONDAY. GEM/ECMWF HOLD
OFF ON ANY REAL FORCING UNTIL TUESDAY...WHILE THE GFS BRINGS IN A
LEAD IMPULSE MONDAY NIGHT. PREFER THE GREATER RUN-TO-RUN CONSISTENCY
OF THE GEM/ECMWF CAMP...KEEPING MONDAY NIGHT LARGELY DRY...BUT
RETURNING A CHANCE OF SNOW IN SPOTS (MAINLY EASTERN UPPER MI) FOR
TUESDAY. LARGELY DRY FOR WEDNESDAY...AS WE FIND OURSELVES BRIEFLY
BETWEEN SYSTEMS AGAIN.

TEMPS ABOVE CLIMO THROUGHOUT...ESPECIALLY AT NIGHT AFTER SUNDAY
NIGHT.  XMAS DAY WILL LIKELY FEATURE A NON-DIURNAL CURVE...WITH AN
EARLY HIGH AND FALLING (BUT NOT CRATERING) TEMPS IN THE AFTERNOON.

JZ

&&

.MARINE.../ISSUED AT 355 AM/

QUITE CHANGEABLE WEATHER CONDITIONS ARE EXPECTED OVER THE NEXT
SEVERAL DAYS...AS NUMEROUS WAVES OF LOW PRESSURE TRACK THROUGH THE
NORTHERN GREAT LAKES. WINDS WILL BY FAR BE THE LIGHTEST TODAY
THROUGH THE FIRST HALF OF FRIDAY...AS HIGH PRESSURE SLOWLY WORKS ITS
WAY THROUGH THE REGION...PROVIDING A MAINLY NORTHERLY FLOW REGIME.
WINDS WILL BACK QUICKLY TO THE SOUTHWEST AND INCREASE FRIDAY
AFTERNOON AND EVENING AS A CLIPPER SYSTEM CROSSES THE WATERS...WITH
SMALL CRAFT CONDITIONS BRIEFLY POSSIBLE. THEREAFTER...WINDS ARE
EXPECTED TO DIMINISH FOR A BRIEF TIME INTO EARLY SATURDAY...BEFORE
STRENGTHENING ONCE AGAIN SATURDAY NIGHT AS THE NEXT WAVE OF LOW
PRESSURE DROPS INTO THE GREAT LAKES. SMALL CRAFT ADVISORY OR EVEN
LOW GALE CONDITIONS ARE POSSIBLE DURING THIS TIME AS WELL.

LOOKING AHEAD...THIS GENERAL PATTERN WILL CONTINUE INTO EARLY NEXT
WEEK...WITH THE POTENTIAL FOR WIDESPREAD GALES LATER MONDAY INTO
TUESDAY AS A STRONG PUSH OF MUCH WARMER AIR ARRIVES.

LAWRENCE

&&

.AVIATION.../ISSUED AT 620 AM/...VALID FOR 12Z TAFS

A BAND OF LIGHT SNOW WILL CONTINUE ACROSS THE APN/TVC/MBL TERMINAL
SITES THROUGH MID MORNING...WITH BRIEF IFR CEILINGS/VISBYS
EXPECTED. A COLD FRONT CROSSING THE AREA WILL AID IN PUSHING THE
SNOW OUT OF THE PICTURE BY 16Z...WITH WIDESPREAD MVFR CEILINGS
EXPECTED IN THE WAKE OF THIS FRONT AS COLDER AIR ARRIVES. WINDS
MAY TURN A BIT GUSTY FROM THE NORTH BEHIND THE FRONT...
PARTICULARLY AT APN/TVC...BUT ANY GUSTS SHOULD REMAIN BELOW 18
KNOTS. A FEW LAKE EFFECT SNOW SHOWERS MAY ALSO WORK INTO THE TVC
TERMINAL THROUGH THE AFTERNOON...AND PERHAPS INTO APN AFTER SUNSET
TONIGHT.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Dec 22, 4:08 AM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
408 AM EST THU DEC 22 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
408 AM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAWRENCE

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.